# SDR AALA202211045417

- Difficulty date: November 3, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N404AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8758
- Aircraft time: 10,245 hours, 2,833 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: C20464001MT
- Condition: Inoperative
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: #3 BRAKE INDICATED HOT AFTER TAKEOFF, THEN SELF-CLEARED, FOLLOWED BY NO TEMPERATURE INDICATION FROM THE #3 WHEEL. AN EMERGENCYWAS DECLARED AND THE AIRCRAFT RETURNED TO LAX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #3 BRAKE TEMPERATURE SENSOR 4GW AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-47-15.
